# SDR REXA201000298

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 14,823 hours, 12,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SERVICE DOOR GALLEY CART RAMP.  REMOVED AND REPLACED SERVICE DOOR GALLEY CART RAMP IAW CRJ 200 SRM 51-42-06.
